# SDR WRLA20111009523

- Difficulty date: October 9, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Aircraft time: 56,978 hours, 10,947 cycles
- Engine: Pwa PW4462
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: ARB293350
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP ON RT WING L/E CRACKED FROM BOLT HOLE ABOUT 1" XOS 608.  REMOVED DAMAGED  STRAP IAW SRM 51-35-01 REV.47. FABRICATED STRAP IAW EI W2011P57B-2164 REV 00 AND REV 01. REPLACED DAMAGED STRAP IAW SRM 51-35-01 REV 47.
